BibTeX record journals/csda/SmuclerY17

download as .bib file

@article{DBLP:journals/csda/SmuclerY17,
  author    = {Ezequiel Smucler and
               Victor J. Yohai},
  title     = {Robust and sparse estimators for linear regression models},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {111},
  pages     = {116--130},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.csda.2017.02.002},
  doi       = {10.1016/j.csda.2017.02.002},
  timestamp = {Tue, 18 Feb 2020 13:55:23 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/SmuclerY17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics